Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 237135, 7 pages
Research Article

Kink Solutions for a Class of Generalized Dissipative Equations

Faculty of Engineering and Architecture and Motor Sciences, Kore University of Enna, 94100 Enna, Italy

Received 8 August 2012; Accepted 22 October 2012

Academic Editor: Massimo Furi

Copyright © 2012 Marianna Ruggieri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marianna Ruggieri, “Kink Solutions for a Class of Generalized Dissipative Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 237135, 7 pages, 2012. doi:10.1155/2012/237135